| Model Number |
VICM5 13.2 |
| Medical Device Problem Codes |
Misfocusing (1401); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
06/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4 - unk.A5 - unk.A6 - unk.H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5 13.2, -13.00 diopter, implantable collamer lens into the patient's right eye (od) in (b)(6) 2023.Refractive surprise and excessive vault were observed.Lens remains implanted.Cause of the event is reported as unknown.Problem not resolved.Additional information has been requested but none has been forthcoming.